# SDR UIEA2021102202268

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 6240162
- Part serial: 016C9917
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

EICAS MESSAGE: L PACK TEMP, AND LEFT PACK RESET INOP LIGHT CAME ON.( TRANSFERRED TO MEL # 21-51-01-01 MDDR # 155538.  /  22OCT-ONTMX: LP 1401921, ITEM M3: PERF. L PACK CONT BITE PER FIM 21-51-FT 844, FAULTED MIX MANIFOLD SENSOR MULTIPLE ATTEMPTS. R/R SENSOR TS200 PER AMM 21-61-02. OPS CHECK GOOD. NO FAULTS NOTED. THIS CLEARS DMI 155538. )
